Lu Wang
Results

Journal Article
Analysis of L1-Galerkin FEMs for Time-Fractional Nonlinear Parabolic Problems
Communications in Computational Physics, Vol. 24 (2018), Iss. 1 : pp. 86–103

Journal Article
The Stability and Convergence of Fully Discrete Galerkin-Galerkin FEMs for Porous Medium Flows
Communications in Computational Physics, Vol. 15 (2014), Iss. 4 : pp. 1141–1158

Journal Article
On Relaxed Greedy Randomized Augmented Kaczmarz Methods for Solving Large Sparse Inconsistent Linear Systems
East Asian Journal on Applied Mathematics, Vol. 12 (2022), Iss. 2 : pp. 323–332

Journal Article
Optimal Control of a Quasistatic Frictional Contact Problem with History-Dependent Operators
International Journal of Numerical Analysis and Modeling, Vol. 20 (2023), Iss. 1 : pp. 29–46

Journal Article
Numerical Analysis of a History-Dependent Variational-Hemivariational Inequality for a Viscoplastic Contact Problem
International Journal of Numerical Analysis and Modeling, Vol. 17 (2020), Iss. 6 : pp. 820–838

Journal Article
A Second-Order Crank-Nicolson Method for Time-Fractional PDEs
International Journal of Numerical Analysis and Modeling, Vol. 16 (2019), Iss. 2 : pp. 225–239

Journal Article
A Domain Decomposition Chebyshev Spectral Collocation Method for Volterra Integral Equations
Journal of Mathematical Study, Vol. 51 (2018), Iss. 1 : pp. 57–75

Journal Article
Existence and Uniqueness of the Solution for Hilfer Neural Networks with Delays
Journal of Nonlinear Modeling and Analysis, Vol. 5 (2023), Iss. 2 : pp. 366–376

Journal Article
Optimal Control of a Quasistatic Frictional Contact Problem with History-Dependent Operators
International Journal of Numerical Analysis and Modeling, Vol. 20 (2023), Iss. 1 : pp. 29–46

Journal Article
A Locking-Free Reduced-Order Model for Solving the Elastic Wave Equation
International Journal of Numerical Analysis and Modeling, Vol. 22 (2025), Iss. 3 : pp. 307–339